# SDR QXEA2008111401189

- Difficulty date: November 14, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 18,355 hours, 18,580 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connecting Rod
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - DURING POST FLIGHT INSPECTION, NOTED RT GEAR DOORS SAGGING OPEN 1 1/2 INCHES, AFT DOORS THAT ARE NORMALLY CLOSED.  REMOVED AND REPLACED RT MLG AFT OTBD DOOR CONNECTING ROD ASSY WITH NEW FROM STOCK AND RIGGED RT MLG AFT DOORS IAW Q400 AMM TASKS 32-12-06-000-801 TR NR32-250, 32-12-06-400-801 TR NR 32-250 AND 32-12-01-830-801.  OPS CKS GOOD.  RETURNED TO SERVICE.
